# SDR YENA2023005010468

- Difficulty date: April 22, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N945JT
- Make and model: Airbus A321-231
- Aircraft serial: 06390
- Aircraft time: 34,824 hours, 6,770 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FRAYED LOOPS GIRT BAR ATTACHMENTS ESCAPE SLIDE RAFT, PASSENGER CREW
 DOOR 841 AT FWD GALLEY AREA; REF AEROMAN N/R 2023-247175, REMOVED AND REPLACED ESCAPE SLIDE RAFT PASSENGER DOOR 841 IAW AMM 25-62-44-000-804 AND 25-62-44-400-803. (P/N OFF D30664-709, S/N OFF L0503, P/N ON D30664-709, S/N ON  C0471).
